Hi, I’m Leif E. Greenz and I was recently put on a medication called Prazosin that made me feel really sick.
I started taking Prazosin in place of my daily Propranolol last week and have since experienced some serious side effects, including heart palpations, racing, and pain. I’ve been short of breath and shaky. I tried to exercise and felt so weak, I fell to the floor in tears. As soon as I returned to Propranolol, the symptoms improved. I feel back to “normal,” whatever that means.
This video is solely meant to give insight into the daily struggles of someone living with complex post-traumatic stress disorder (C-PTSD) or borderline personality disorder (BPD). I do not intend for anyone to take what I have to say as professional medical advice, because it’s not. I’m a patient, not a doctor, but I do believe I have some valuable things to share.
I hope this video provides some solace for those of you who struggle with medication changes and with finding stability, both mentally and physically.
Check out my other YouTube channel where I post old Y Lime? videos:
Visit my blog:
Let me write something for you: